# SDR DALA1129969875

- Difficulty date: April 28, 2011
- Submitted: April 29, 2011
- Operation: Air carrier
- Aircraft: N784NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48109
- Aircraft time: 71,726 hours, 65,746 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 46 HAS SURFACE CORROSION ALONG ROW OD OTBD FASTENER HOLES.  BLENDED CORRODED FASTENER HOLES IAW SRM 51-10-3 PG 46-47 ORIG MAT THICKNESS .020 IAW SRM 53-23-0 MAX MAT LOSS .020 OUT OF LIMITS IAW SRM 53-01.  REMOVED IAW SRM 51-30-11 AND 51-30-2.  REMOVED 8 EA RIVETS AND 2 HAT CHANNELS IAW SRM 51-60-0, PG 7, FIG 1 INSTALLED 2 EA HAT CHANNELS AND RIVETS IAW SRM 51-20-0, PG 10-11 AND 51-30-02, PG 2-4 AND 26B.
